# SDR DALA2024041604492

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 110,410 hours, 17,310 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: Wing Access Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 1 MISSING FASTNER AT RIGHT OFF WING ACCESS DOOR. CORRECTIVE ACTION: REPLACED MISSING STUD FROM OFF-WING ESCAPE SYSTEM ACCESS DOOR PER B767 IPC 25-65-13-01. OK FOR SVC. (5834148)
